# SDR DALA2019042982684

- Difficulty date: April 27, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 72,781 hours, 54,336 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: SEVERAL DENTS ON LH ELEVATOR ANTI FLOAT TAB. LH ELEVATOR ANTI FLOAT TAB P/N: 5930497-501 S/N: AS1206032 WAS REMOVED PER MD88 AMM 27-30-14-201 AND SERVICIABLE LH ELEVATOR ANTI FLOAT TAB P/N: 5930497-501 S/N: 49886 WAS INSTALLED PER MD88 AMM 27-30-14-201 PAR. 3.B.(1) TO 3. (LP1049261)
